Alert archive / New York / Frost Advisories in 2010
Frost Advisory 1, NWS Buffalo, NY
NWS Buffalo, NY issued this frost advisory at Apr 19, 2010, 4:05 AM EDT for 11 counties in New York. It took effect at Apr 20, 2010, 3:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2010, 4:05 AM EDT (08:05 UTC)
- In effect from
- Apr 20, 2010, 3:00 AM EDT
- Expired
- Apr 20, 2010, 8:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Buffalo, NY
Counties Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY
The radar
The Buffalo radar (KBUF), 77 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1069 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
420 WWUS71 KBUF 190805 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 405 AM EDT MON APR 19 2010 ...AREAS OF FROST EXPECTED... .HIGH PRESSURE BUILDING EASTWARD INTO OUR REGION WILL LEAD TO CLEAR SKIES AND LIGHT WINDS OVERNIGHT...PERFECT CONDITIONS FOR RADIATIONAL COOLING. NYZ001>006-010-011-013-014-019-085-191615- /O.NEW.KBUF.FR.Y.0001.100420T0700Z-100420T1200Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...GENESEO... CANANDAIGUA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 405 AM EDT MON APR 19 2010 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY. UNDER CLEAR SKIES...LIGHT WINDS AND LOW DEW POINTS WILL LEAD TO OVERNIGHT LOWS RANGING THROUGH THE 30S ALONG WITH AREAS OF FROST. IT IS EARLY IN THE SEASON FOR FROST ADVISORIES BUT WE HAD NEAR RECORD WARMTH FOR THE FIRST HALF OF THE MONTH AND STARTED THE PROGRAM EARLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU GOT AN EARLY START TO YOUNG SEASON YOU SHOULD PROTECT TENDER VEGETATION. ALSO, ANYONE WHO HAS PUT OUT POTTED PLANTS EARLY SHOULD BRING THEM INSIDE OR COVER THEM. && $$ SAGE
5 follow-up statements
315 WWUS71 KBUF 191342 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 942 AM EDT MON APR 19 2010 ...AREAS OF FROST EXPECTED... .HIGH PRESSURE BUILDING EASTWARD INTO OUR REGION WILL LEAD TO CLEAR SKIES AND LIGHT WINDS OVERNIGHT...PERFECT CONDITIONS FOR RADIATIONAL COOLING. NYZ001>006-010-011-013-014-019-085-192145- /O.CON.KBUF.FR.Y.0001.100420T0700Z-100420T1200Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...GENESEO... CANANDAIGUA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 942 AM EDT MON APR 19 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY. UNDER CLEAR SKIES...LIGHT WINDS AND LOW DEW POINTS WILL LEAD TO OVERNIGHT LOWS RANGING THROUGH THE 30S ALONG WITH AREAS OF FROST. IT IS EARLY IN THE SEASON FOR FROST ADVISORIES BUT WE HAD NEAR RECORD WARMTH FOR THE FIRST HALF OF THE MONTH AND STARTED THE PROGRAM EARLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU GOT AN EARLY START TO YOUNG SEASON YOU SHOULD PROTECT TENDER VEGETATION. ALSO... ANYONE WHO HAS PUT OUT POTTED PLANTS EARLY SHOULD BRING THEM INSIDE OR COVER THEM. && $$ SFM
693 WWUS71 KBUF 191908 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 308 PM EDT MON APR 19 2010 ...AREAS OF FROST EXPECTED... .HIGH PRESSURE BUILDING EASTWARD INTO OUR REGION WILL LEAD TO CLEAR SKIES AND LIGHT WINDS OVERNIGHT...PERFECT CONDITIONS FOR RADIATIONAL COOLING. NYZ001>006-010-011-013-014-019-085-200315- /O.CON.KBUF.FR.Y.0001.100420T0700Z-100420T1200Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...GENESEO... CANANDAIGUA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 308 PM EDT MON APR 19 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY. UNDER CLEAR SKIES...LIGHT WINDS AND LOW DEW POINTS WILL LEAD TO OVERNIGHT LOWS RANGING THROUGH THE 30S ALONG WITH AREAS OF FROST. IT IS EARLY IN THE SEASON FOR FROST ADVISORIES BUT WE HAD NEAR RECORD WARMTH FOR THE FIRST HALF OF THE MONTH AND STARTED THE PROGRAM EARLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU GOT AN EARLY START TO YOUNG SEASON YOU SHOULD PROTECT TENDER VEGETATION. ALSO... ANYONE WHO HAS PUT OUT POTTED PLANTS EARLY SHOULD BRING THEM INSIDE OR COVER THEM. && $$ SFM
598 WWUS71 KBUF 200112 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 912 PM EDT MON APR 19 2010 ...AREAS OF FROST EXPECTED... .HIGH PRESSURE BUILDING EASTWARD FROM THE CENTRAL GREAT LAKES WILL BRING CLEAR SKIES AND LIGHT WINDS OVERNIGHT...PERFECT CONDITIONS FOR RADIATIONAL COOLING AND THE DEVELOPMENT OF FROST. NYZ001>006-010-011-013-014-019-085-200915- /O.CON.KBUF.FR.Y.0001.100420T0700Z-100420T1200Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...GENESEO... CANANDAIGUA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 912 PM EDT MON APR 19 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT TUESDAY. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS AND LOW DEW POINTS WILL CAUSE OVERNIGHT LOWS TO COOL THROUGH THE 30S. THIS WILL RESULT IN AREAS OF FROST. IT IS EARLY IN THE SEASON FOR FROST ADVISORIES BUT WE HAD NEAR RECORD WARMTH FOR THE FIRST HALF OF THE MONTH AND STARTED THE PROGRAM EARLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU GOT AN EARLY START TO YOUNG SEASON YOU SHOULD PROTECT TENDER VEGETATION. ALSO... ANYONE WHO HAS PUT OUT POTTED PLANTS EARLY SHOULD BRING THEM INSIDE OR COVER THEM. && $$ TJP
960 WWUS71 KBUF 200724 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 324 AM EDT TUE APR 20 2010 ...AREAS OF FROST EXPECTED... .HIGH PRESSURE BUILDING EASTWARD FROM THE CENTRAL GREAT LAKES WILL BRING CLEAR SKIES AND LIGHT WINDS OVERNIGHT...PERFECT CONDITIONS FOR RADIATIONAL COOLING AND THE DEVELOPMENT OF FROST. NYZ001>006-010-011-013-014-019-085-201200- /O.CON.KBUF.FR.Y.0001.000000T0000Z-100420T1200Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...GENESEO... CANANDAIGUA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 324 AM EDT TUE APR 20 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS AND LOW DEW POINTS WILL CAUSE OVERNIGHT LOWS TO COOL THROUGH THE 30S. THIS WILL RESULT IN AREAS OF FROST. IT IS EARLY IN THE SEASON FOR FROST ADVISORIES BUT WE HAD NEAR RECORD WARMTH FOR THE FIRST HALF OF THE MONTH AND STARTED THE PROGRAM EARLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU GOT AN EARLY START TO YOUNG SEASON YOU SHOULD PROTECT TENDER VEGETATION. ALSO... ANYONE WHO HAS PUT OUT POTTED PLANTS EARLY SHOULD BRING THEM INSIDE OR COVER THEM. && $$
311 WWUS71 KBUF 201205 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 805 AM EDT TUE APR 20 2010 ...FROST ADVISORY HAS ENDED... NYZ001>006-010-011-013-014-019-085-201315- /O.EXP.KBUF.FR.Y.0001.000000T0000Z-100420T1200Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...GENESEO... CANANDAIGUA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 805 AM EDT TUE APR 20 2010 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. $$ JJP
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this frost advisory went out at Apr 19, 3:32 AM EDT, 33 minutes earlier.
Area forecast discussion, Apr 19, 3:32 AM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
332 AM EDT MON APR 19 2010
.SYNOPSIS...
HIGH PRESSURE MOVING SOUTHEAST FROM THE UPPER MIDWEST MOSTLY SUNNY
SKIES AND MILDER TEMPERATURES TODAY AND TUESDAY. A COLD FRONT
DROPPING SOUTH FROM CANADA WILL BRING A CHANCE OF SHOWERS LATE
WEDNESDAY AND WEDNESDAY NIGHT...BEFORE HIGH PRESSURE BRINGS DRY
WEATHER AND SOMEWHAT COOLER TEMPERATURES FOR THURSDAY AND FRIDAY. A
WARM FRONT LIFTING NORTH FROM THE OHIO VALLEY IS THEN FORECAST TO
BRING SOMEWHAT UNSETTLED CONDITIONS INTO NEXT WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
AN EASY MONEY FORECAST THROUGH THIS PERIOD. SKIES ARE ALREADY CLEAR
OVER MOST OF THE CWA WITH SUNNY SKIES EXPECTED. THE ONLY EXCEPTION
IS FROM OSWEGO COUNTY EASTWARD WHERE THE UPPER LOW THAT BROUGHT THE
BIG PATTERN CHANGE OVER THE WEEKEND IS CURRENTLY CENTERED OVER THE
CANADIAN MARITIMES AND STILL HAS CONSIDERABLE CLOUDINESS AFFECTING
THAT REGION AS SHORT WAVE ENERGY ROTATES AROUND IT. WE DO EXPECT
SOME SUN TO MIX IN DURING THE DAY HOWEVER THERE AS THE LOW CONTINUES
TO WITHDRAW SLOWLY EASTWARD. WITH 850 MB TEMPERATURES BACK TO AROUND
ZERO CELSIUS WE SHOULD EASILY SEE HIGHS WELL UP INTO THE 50S IN MOST
AREAS WITH SOME LOW 60S ACROSS THE LAKE PLAIN AND THE LOWER GENESEE
VALLEY.
TONIGHT WILL BE MAINLY CLEAR ACROSS THE CWA AS THE UPPER LOWS
CONTINUES ITS EASTWARD TREK AND HIGH PRESSURE CONTINUES TO BUILD
EASTWARD OVER US. THE ONLY REAL CONCERN WE HAVE IS THAT CLEAR SKIES
AND LIGHT WINDS WILL LEAD TO GOOD RADIATIONAL COOLING. UPSTREAM DEW
POINTS SUGGEST THAT OVERNIGHT LOWS WILL RANGE THROUGH THE 30S WITH
AREAS OF FROST DEVELOPING. BECAUSE OF THE UNSEASONABLE WARMTH WE HAD
DURING THE FIRST HALF OF THE MONTH WE HAVE STARTED OUR FROST FREEZE
PROGRAM EARLY FOR MANY OF OUR COUNTIES. WE WILL THEREFORE ISSUE A
FROST ADVISORY FOR AREAS CONSIDERED TO HAVE ALREADY BEGUN THEIR
ACTIVE GROWING SEASON. THIS INCLUDES ALL OF OUR CWA EXCEPT FOR
CATTARAUGUS...ALLEGANY...WYOMING...JEFFERSON AND LEWIS COUNTIES
WHERE WE WON'T START THE SEASON UNTIL MAY 1ST.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY/...
HIGH PRESSURE WILL DRIFT SLOWLY TO THE SOUTHEAST FROM THE WESTERN
GREAT LAKES AND BUILD INTO THE LOWER LAKES AND OHIO VALLEY ON
TUESDAY. AFTER A FROSTY EARLY MORNING...AREA TEMPERATURES WILL
REBOUND INTO THE UPPER 50S/LOWER 60S ON TUESDAY. THE SURFACE RIDGE
WILL STILL BE IN CONTROL TUESDAY NIGHT...WHILE A COLD FRONT DRIFTS
SOUTH TOWARD LAKE ONTARIO TOWARD WEDNESDAY MORNING.
THE NAM AND GFS AGREE THAT THE COLD FRONT WILL PUSH SOUTHEAST ACROSS
LAKE ONTARIO LATE WEDNESDAY AFTERNOON...THEN SETTLE SOUTH OF NEW
YORK STATE WEDNESDAY NIGHT. WILL INTRODUCE LOW CHANCE POPS FOR
DURING THIS PERIOD WITH A NARROW THETA-E RIDGE FORECAST TO DEVELOP
AHEAD OF THE PASSING FRONT. SINCE THE BULK OF ANY PCPN IS EXPECTED
TO HOLD OFF UNTIL LATE IN THE DAY...AREA TEMPERATURES MAY HAVE A
CHANCE TO WARM INTO THE LOWER TO MID 60S WEDNESDAY AFTERNOON.
SHOWERS WILL CLEAR THE WESTERN PORTIONS OF THE FORECAST AREA...WEST
OF THE FINGER LAKES...BY THURSDAY MORNING...BUT A FEW SHOWERS MAY
LINGER OVER THE EASTERN THIRD OF THE FORECAST AREA DURING THE DAY ON
THURSDAY. HIGHS ON THURSDAY WILL BE IN THE LOWER TO MIDDLE 50S.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
COOL AND DRY AIR ACROSS THE REGION WILL GIVE THE RISK OF FROST ON
THURSDAY NIGHT AS OVERNIGHT LOWS FALL TO THE UPPER 20S OVER THE
SOUTHERN TIER AND TUG HILL REGION...WITH MID 30S ACROSS THE LAKE
PLAINS AND URBAN AREAS. TEMPERATURES WILL REMAIN CLOSE TO SEASONABLE
LEVELS ON FRIDAY UNDER HIGH PRESSURE RIDGING SOUTH FROM CANADA. A
WARM FRONT LIFTING NORTH FROM THE OHIO VALLEY BRINGS INCREASING
CLOUDS FRIDAY NIGHT WITH A CHANCE OF SHOWERS ACROSS THE SOUTHWEST
PART OF THE STATE.
THE UPPER LEVEL TROUGH OVER THE NORTHEAST PART OF THE COUNTRY IS
FORECAST TO REMAIN INTACT THROUGH SATURDAY AND SUNDAY WHILE A
DEEPENING MIDWEST TROUGH LIFTS SLOWLY TO THE NORTHEAST. THIS PATTERN
WILL CAUSE THE WARM FRONT TO PROGRESS SLOWLY TO THE NORTH DURING
THIS PERIOD. AS A RESULT...EXPECT MOSTLY CLOUDY AND SOMEWHAT
UNSETTLED CONDITIONS TO BE THE RULE...WITH SOME MODERATION IN
TEMPERATURES AS THE WARM FRONT HEADS NORTH TOWARD NEW YORK STATE.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
CYCLONIC FLOW WILL CONTINUE AROUND WELL STACKED LOW PRESSURE
WITHDRAWING EASTWARD FROM THE MARITIMES BUT THE CLOUD SHIELD FROM
THIS FEATURE WILL ONLY AFFECT KART WITH BKN TO OVC CIGS ABOVE 4K
FEET INTO THIS EVENING. THE REMAINDER OF THE CWA WILL BE MAINLY
CLEAR THROUGHOUT THE 06Z-06Z TAF CYCLE.
OUTLOOK...
LATE TONIGHT THROUGH FRIDAY...VFR.
&&
.MARINE...
HIGH PRESSURE MOVING SOUTHEAST FROM THE UPPER GREAT LAKES WILL BUILD
SLOWLY TO THE SOUTHEAST OVER THE NEXT FEW DAYS. AS THE HIGH BUILDS
ACROSS THE LOWER LAKES TODAY AND TUESDAY...THE WIND AND WAVES
WILL CONTINUE TO SUBSIDE.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FROST ADVISORY FROM 3 AM TO 8 AM EDT TUESDAY FOR NYZ001>006-
010-011-013-014-019-085.
MARINE...NONE.
&&
SYNOPSIS...WCH
NEAR TERM...SAGE
SHORT TERM...WCH
LONG TERM...TJP/WCH
AVIATION...SAGE/TJP
MARINE...WCHHazardous weather outlook, Apr 18, 5:26 AM EDT, 22 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 526 AM EDT SUN APR 18 2010 NYZ001>008-010>014-019>021-085-190930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 526 AM EDT SUN APR 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-190930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 526 AM EDT SUN APR 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Frost Advisories in New York, 2010Every frost advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.